# SDR CA190510006

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Part number: 600319445
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) QUALITY ESCAPE DISCLOSURE LETTER: MISSING CAD PLATING ON THE INSIDE BORE FOR PART NUMBER 600-31944-5. PART SHOULD BE MANUFACTURED AS PER DRAWING 600-31944-5 REV BB, EDL REV 01. AFFECTS CHALLENGER 650 AIRCRAFT SERIAL NUMBERS 6117 TO 6147.  BOMBARDIER INTEGRITY PIC3-0605-1191 TO FOLLOW AND DOCUMENT.  ++X++ (TC# 20190510006)
